# SDR DALA2020011500301

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON HOLES 1, 2, 3, 6, 7, 8, 9 LOCATED ON RT ENG DRAG FTG CLAMP-UP & DIAG BRACE. CORRECTIVE ACTION: REPAIRED PER ER/A 584511-14AD REV. ORIGINAL. SECTION I: PERMANENT REPAIR. AND ETI-57-19-201 REV. 10.
